# SDR 96ZZZX1158

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2247R
- Make and model: Beech C90A
- Aircraft serial: LJ1352
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: KCP320
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

GLIDESLOPE TRIES TO COUPLE A SIGNAL BEYOND THE PARAMETERS ESTABLISHED IN THE PILOT'S OPERATING HANDBOOK.  WHEN AUTOPILOT IS IN THE APPR CPLD MODE, THE GLIDESLOPE SIGNAL DROPS OUT AND COMES BACK, THE AUTOPILOT COMMANDS THE ACFT PITCH UP OR DOWN TO INTERCEPT THE GLIDESLOPE AT THE CLOSEST POINT.  IT WAS STRESSED REPEATEDLY TO ALLIED SIGNAL THAT DURING ONE PARTICULAR APPROACH, THIS ACFT PITCHED UP AND AIRSPEED DROPPED TO 90 KNOTS BEFORE THE PILOT COULD DISENGAGE THE AUTOPILOT AND REGAIN NORMAL FLIGHT PROFILE OF THE AIRCRAFT.
